# SDR AALA202302132468

- Difficulty date: February 11, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 60,536 hours, 24,935 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN FUSELAGE SKIN AT EXTERNAL POWER ACCESS DOOR AFT AREA OF CUTOUT LOCATED AT BS 232 AND S22R. REPAIRED SKIN PER EA 342011 AND SRM B737NG 53-10-15-2R PROCEDURE 4.
